# SDR GTIA040589

- Difficulty date: May 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT STATION 200 TO 260 LBL 15 HAS CORROSION.  REMOVED FLOOR SUPPORT.  FLOOR SUPPORT FABRICATED.  INSTALLED FLOOR SUPPORT.  (M)
